• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

News

The new article of Alexander Zapryagaev

The article "Multi-dimensional Interpretations of Presburger Arithmetic in Itself" written by Fedor Pakhomov and Alexander Zapryagaev was published in the  academic journal “Journal of Logic and Computation”.

Abstract

 Presburger Arithmetic is the true theory of natural numbers with addition. We study interpretations of Presburger Arithmetic in itself. The main result of this paper is that all self-interpretations are definably isomorphic to the trivial one. Here we consider interpretations that might be multi-dimensional. We note that this resolves a conjecture by A. Visser. In order to prove the result we show that all linear orderings that are interpretable in (N, +) are scattered orders with the finite Hausdorff rank and that the ranks are bounded in the terms of the dimensions of the respective interpretations.

 

Pahomov F., Zapryagaev A. Multi-dimensional Interpretations of Presburger Arithmetic in Itself // Journal of Logic and Computation. 2020. Т. 30. № 8. С. 1681-1693.

DOI: https://doi.org/10.1093/logcom/exaa050